# SDR MASA20210405153

- Difficulty date: March 7, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Cracked
- Location: Bs 280-395 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27 IN STA FS280 TO FS295|CORRECTIVE ACTION: STRINGER 27 IN STA FS280 TO FS295 WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001 AND SRM 51-42-20-001-001-A01.
